# SDR FDEA201305080936

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57112116201
- Condition: Cracked
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CERNTER FUSELAGE UPPER FRAME 43 BASES-TO-ARCHES JUNCTION ROTAING PROBE   INSPECTION FOUND HOLE NR 2 WITH CRACK SIGNAL & THE HOLE DIMESION IS 0.313"  (RT SIDE).  COMPLIED WITH EA6-5310-168229.
